# SDR SWAA2021080990310

- Difficulty date: July 1, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN TERMINATION FITTINGS LOWER SECTION; SUPPORT ANGLE CRACKED 2EA PLACES BS 1016 RBL-11.5 AND LBL-11.5 MAD 126-20. ; / [01] PERFORMED HFEC INSP. ON SUSPECTED CRACK IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK CONFIRMED  TOOL: NORTEC 600 B/C:166316 DUE: 10/01/21; [02] REMOVED SUPPORT ANGLE AT LOWER SECTION OF TERMINATION FITTINGS STA 1016; BETWEEN RBL 11.5 AND LBL 11.5. PER REF B737-7 SRM 51-40-02-0G-0; [03] VERIFIED REMOVED SUPPORT ANGLE AT LOWER SECTION OF TERMINATION FITTINGS STA 1016; BETWEEN RBL 11.5 AND LBL 11.5.; [04] LOCATED AND DRILLED NEW PART FOR REPLACEMENT OF SUPPORT ANGLE P/N 176A3101-26 FOR AREA DESCRIBED ON STEP 2. REF B737-7 SRM 51-40-05-0G-0; [05] VERIFIED STEP 4. OK TO INSTALL SUPPORT ANGLE; [06] INSTALLED SUPPORT ANGLE FOR AREA DESCRIBED ABOVE AS PER 737-7 SRM 51-40-02-0G-0.; [07] PARTS TRANSACTION; [08] VERIFIED STEP 6 AND STEP 7; [09] REMOVED SUPPORT ANGLE AT LOWER SECTION OF TERMINATION FITTINGS STA 1016; BETWEEN RBL 11.5 AND LBL 11.5. PER REF B737-7 SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW PART FOR REPLACEMENT OF SUPPORT ANGLE P/N 176A3101-26 FOR AREA DESCRIBED ON STEP 2. REF B737-7 SRM 51-40-05-0G-0; & INSTALLED SUPPORT ANGLE FOR AREA DESCRIBED ABOVE AS PER 737-7 SRM 51-40-02-0G-0.
